Skip to main content
Article thumbnail
Location of Repository

Bordé in reference

By Mr (d: R (j, Erik (s-rit) Privat, Andrew Acker, Siam J. Math Anal, Andrew Acker, Antoine Henrot, Michael Poghosyan, Henrik Shahgholian and The Multi-layer Free


A free boundary problem for the Laplacian with a constant Bernoulli-type boundary condition. (English summary) Nonlinear Anal. 67 (2007), no. 8, 2497–2505. Summary: “We study a free boundary problem for the Laplace operator with a Bernoulli-type boundary condition. We show that there exists a solution to this problem. We use A. Beurling’s technique, by defining two classes of sub- and super-solutions and a Perron argument. We try to generalize here a previous work of A. Henrot and H. Shahgholian. We extend these results in different directions.

Topics: 1981) 169–172. MR0605427 (82b, 49005
Year: 2013
OAI identifier: oai:CiteSeerX.psu:
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.